# SDR QXEA2019050100203

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 17,749 hours, 19,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT RAIL 23 FROM FSX670-X698, IS CORRODED BEYOND LIMITS AROUND FWD FLOOR BOARD ATTACH HOLE. REPLACED EQUIPMENT RAIL 23 FROM FSX670-X698 IAW SRM 51-40-07-02-01, 51-41-00-00-01 & 51-42-05-02-01.
